On the long time behaviour of the solution to the two-fluids incompressible Navier-Stokes equations

Abstract : We devote this work to the long time behaviour of the solution tothe incompressible Navier-Stokes equations for two viscous immiscible fluids contained in a bounded domain and subjected only to gravity forces. When there is surface tension at the interface or not, for the model linearized around the steady-state of minimal energy or for the standard nonlinear model, we investigate the following question: do the equations reproduce the behaviour expected from experiment, namely a convergence to zero of the velocity field, and a convergence of the interface to its stable position. Our results show a wide variety of behaviours, depending on the case considered.
Type de document :
Article dans une revue
Differential and integral equations, Khayyam Publishing, 1999, 12 (5), pp.691-740
Liste complète des métadonnées

https://hal.inria.fr/hal-00701804
Contributeur : Jean-Frédéric Gerbeau <>
Soumis le : samedi 26 mai 2012 - 17:27:58
Dernière modification le : mercredi 29 novembre 2017 - 16:00:12

Identifiants

  • HAL Id : hal-00701804, version 1

Collections

Citation

Jean-Frédéric Gerbeau, Claude Le Bris. On the long time behaviour of the solution to the two-fluids incompressible Navier-Stokes equations. Differential and integral equations, Khayyam Publishing, 1999, 12 (5), pp.691-740. 〈hal-00701804〉

Partager

Métriques

Consultations de la notice

493